# SDR DHL9780428C

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, HORIZONTAL STAB REAR SPAR ACCESS PANEL INBD OF NR 4 A-FRAME HAS SMALL CRACK.  FABRICATED AND INSTALLED PANEL PER SRM 51-3-0.
